# SDR SWIA2021080259910

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21L BACK-UP SILL CORRODED BETWEEN FS310.00 AND FS333.00     (C-CHECK RO 7/28/2021)    REMOVED AND REPLACED STR 21L BETWEEN FS310 - FS333 BACK UP SILL. REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-3810 REV AE. COMPLIED WITH TAS CARD 51-900-1002-SKY.
